Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Derivatives of rational inner functions: geometry of singularities and integrability at the boundary
Stockholms universitet, Naturvetenskapliga fakulteten, Matematiska institutionen.
Antal upphovsmän: 32018 (Engelska)Ingår i: Proceedings of the London Mathematical Society, ISSN 0024-6115, E-ISSN 1460-244X, Vol. 116, nr 2, s. 281-329Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We analyze the singularities of rational inner functions (RIFs) on the unit bidisk and study both when these functions belong to Dirichlet-type spaces and when their partial derivatives belong to Hardy spaces. We characterize derivative Hp membership purely in terms of contact order, a measure of the rate at which the zero set of an RIF approaches the distinguished boundary of the bidisk. We also show that derivatives of RIFs with singularities fail to be in Hp for p and that higher non-tangential regularity of an RIF paradoxically reduces the Hp integrability of its derivative. We derive inclusion results for Dirichlet-type spaces from derivative inclusion for Hp. Using Agler decompositions and local Dirichlet integrals, we further prove that a restricted class of RIFs fails to belong to the unweighted Dirichlet space.

Ort, förlag, år, upplaga, sidor
2018. Vol. 116, nr 2, s. 281-329
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:su:diva-153660DOI: 10.1112/plms.12072ISI: 000424388300003OAI: oai:DiVA.org:su-153660DiVA, id: diva2:1188265
Tillgänglig från: 2018-03-07 Skapad: 2018-03-07 Senast uppdaterad: 2018-03-07Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Sök vidare i DiVA

Av författaren/redaktören
Sola, Alan
Av organisationen
Matematiska institutionen
I samma tidskrift
Proceedings of the London Mathematical Society
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 2 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf